# SDR DALA2023031702039

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 85,154 hours, 39,300 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 LT EMERGENCY ESCAPE SLIDE TEST FAILED. CORRECTIVE ACTION: T/S PER B757 FRM/FIM 25-65-00-815-802. SYSTEM RETURNED TO NORMAL. OK FOR SERVICE. (9394203)
